# SDR R61A2019121431370

- Difficulty date: November 30, 2019
- Submitted: December 14, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17066901001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK***AFT CARGO COMPT., FR 82 LOWER FLANGE CORRODED BTW STR 28-29R.   REPLACED LOWER FLANGE IAW SRM 51-41-01 AND 51-41-02***AIRCRAFT REMAINS IN HEAVY CHECK***
